Gravity Variations in the Kingdom of Saudi Arabia

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2015, Vol 11, Issue 7

Abstract

The class of life distributions used better than aged in convex order upper tail ordering (UBACT) is introduced. A Moment inequality to this class (UBACT) of life distribution is given. In addition testing exponentiality versus (UBACT) class of life distribution based on a moment inequality is presented. Simulation such as critical values, Pitmans asymptotic efficiency and the power of test are discussed. Medical applications are given at the end of the paper.

Authors and Affiliations

M. A. Sharaf, Z. A. Mominkhan

Keywords

Related Articles

Additive Lie derivations on the algebras of locally measurable operators

Let M be a von Neumann algebra without central summands of type I . We are studying conditions that an additive map L on the algebra of locally measurable operators has the standard form, that is equal to the sum of an a...

ON FOURIER TRANSFORMS AND ITS EXTENSION TO A SPACE OF GENERALIZED FUNCTIONS

Pseudoquotients generalize the field of quotients of integral domains. Many integral transforms are widely extended to Boehmians but a few to pseudoqoutients. In this paper we display an idea of research. We conside...

Two Inequalities and Two Means

The paper presents geometric derivations of Jensen's and Hermite-Hadamard's inequality.Jensen's inequality is further involved to a concept of quasi-arithmetic means. Hermite-Hadamard's inequality is applied to compare t...

On the solutions of nonlinear second order differential equation with finite delay

The main aim of this paper is to study the approximate solutions, uniqueness and other properties of solutions of nonlinear second order differential equation with given initial values. A variant of the well known Gronwa...

On the Navier-Stokes problem

One of the millennium problems is discussed. The results of the author’s solution to this problem are explained. The problem discussed is the Navier-Stokes problem in the whole space.

Download PDF file
  • EP ID EP651609
  • DOI 10.24297/jam.v11i7.1215
  • Views 136
  • Downloads 0

How To Cite

M. A. Sharaf, Z. A. Mominkhan (2015). Gravity Variations in the Kingdom of Saudi Arabia. JOURNAL OF ADVANCES IN MATHEMATICS, 11(7), 5382-5387. https://europub.co.uk/articles/-A-651609